Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Is Neuropathy Dangerous

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Danger of quick jump in CD4

HolaI recently started HIV therapy and my numbers have made good improvement. Just prior to starting meds I was hospitalized, diagnosed with PCP. This diagnosis was made through radiology (four such x-rays during the course of my ailment offered...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
The rapid increase in CD4 count that you have experienced is a good thing. I am not familiar with the study you mentioned about rapid rise in CD4 cells and bad outcomes. If you can find the source of the information about rapid rise in CD4 count... Read more »

MY LIFE IS IN DANGER!

First of all, I would like to thank you for all the marvellous advice and solutions you have given... Read more »

peripheral neuropathy because of taking Triomune 40

How true is it that Triomune 40 causes peripheral neuropathy and blindness? what other dangers are... Read more »
Articles
TheBody.com

The Dangers of Mitochondrial Toxicity: An Update From the 1st International Workshop on HIV & Aging

This is part of a series of articles summarizing presentations from the 1st International Workshop on HIV & Aging, which took place in Baltimore, Md., from Oct. 4 to Oct. 5, 2010. Jump to the table of contents to see the other articles in this... Read more »
The Center for AIDS

Bottom Lines -- Responding to Recent HIV News

Seen and Heard Peripheral neuropathy is a common side effect of nucleoside reverse transcriptase inhibitors (NRTIs). These drugs include AZT (Retrovir), d4T (Zerit), ddI (Videx), 3TC (Epivir), ddC (Hivid), and abacavir (Ziagen). The "d" drugs... Read more »
Canadian AIDS Treatment Information Exchange

Peripheral Neuropathy

Peripheral Neuropathy (peripheral = furthest away; neuro = nerve; pathy = damage) Peripheral neuropathy (PN) -- nerve damage that causes numbness, burning, tingling and sometimes severe pain in the toes, feet and legs, and sometimes in the... Read more »
HIV i-Base

High Prevalence of Peripheral Neuropathy in Children Taking d4T in Rural South Africa

Peripheral neuropathy is a well-known side effect of older nucleosides, particularly d4T, which is still used widely in poor settings. Although it clearly occurs, this phenomenon is less well characterised in children and it is difficult to... Read more »
Connect With Others

DENIALISTS - A DANGEROUS GAME

Posted by Survivor, 3 Replies
Sally, wana play?

Table for one please.. As far out of sight the better.... Read more »

a dangerous touch

Posted by Anonymous, 2 Replies
To be short, a sex worker touch me on my neck. My neck was shaved half an hour ago when I had my hair cut.

If the sex worker had just finished her job for a client and her hand was contaminated with the man's semen, and the sex worker dose not clean... Read more »

HeteroSex is DANGEROUS!

Posted by Anonymous, 4 Replies
For all those who continually say heterosex is not as dangerous for a man.. Here is a posting from JAMA HIV/AIDS

The rate of male-to-female transmission was not significantly different from the rate of female-to-male transmission (12.0 per 100... Read more »

Spit dangerous?

Posted by Anonymous, 3 Replies
I feel this is a stupid question, but a healthcare worker at a local hiv clinic scared me. I have a friend who is hiv+ and recently he spit in my face (accidentily) and it got into my eyes. He's not on any meds. The healthcare worker said that I... Read more »